MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM DIAGNOSTIC MODULE

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM DIAGNOSTIC MODULE
Model Number QDM1
Medical Device Problem Codes Energy Output Problem (1431); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being returned and an investigation is ongoing.
 
Event or Problem Description
This issue relates to inaccurate sweep flow, which is only displaying roughly half of the value set by the gas blender.There was no patient harm and no delay to operation.This device is being returned for calibration.
 
Additional Manufacturer Narrative
At spectrum ltd it was confirmed air sweeps reported are very low compare to the actual input sweep and the flow reported by an external mfm.Mfm calibrated with no failure but the read calibration coefficient b is twice the value of what is expected.It is 2 and 1.Flows were checked regardless, and they are all good compared to the input sweeps.Mfm is to be replaced regardless as the calibration is not good.Root cause determined to be component failure.
 
Event or Problem Description

Brand Name
QUANTUM
Common Device Name
QUANTUM DIAGNOSTIC MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24256539
Report Number3006073153-2026-00017
Device Sequence Number15554352
Product Code DRY
UDI-Device Identifier05060434420701
UDI-Public05060434420701
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQDM1
Device Catalogue Number51-000023-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown